I have seen a dermatologist 2x, my PCP 2x, and three different urgent care health providers. I've been given sulfa, surface steroids, oral steroids, and Hydroxyzine. I took Benedryl on my own. The rash is itchy, bumpy and the skin uncomfortably dry though tiny pimple-like things appear, changing locations. These are the meds: Claritin 10 mg 1x, Strattera 50mg 1x, Klonipin 1mg 1x, Xanax XR 1mg 3x, Zoloft 200mg 1x, Lamictal 200mg 1x, Armour Thyroid 120mg 1x, Amitiza 24 mcg (?) 1x. I won't abruptly stop taking anything but of these, which if any could be the cause of this rash?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have this red bloches on my face it is on my nose my chin and under my nose can some one let me k?
can some one tell what it is thank you kathy it is not sore or itchy its just red and it is borthing me thank you
1 answer • 22 Dec 2009
I have developed a rash or pimples on my face (masked under eyes and nose) and forehead since taking Cenestin. Is this normal?
1 answer • 20 Jan 2010
My doctor said it wasn't related and gave me metrogel.My skin is peeling and raw. I have seen no improvement after a month and a half. It ...
1 answer • 20 Aug 2010
experiencing redness and swelling of the skin around my eyes, on my cheek and chin after taking enbrel injection. Skin changes are red, puffy, ...
1 answer • 14 Mar 2011
... nose and face. Has anyone had this? does the swelling go away?
1 answer • 3 Mar 2014